NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I have Type 1 Diabetes and presently on insulin but last night while sleeping, I started feeling very weak all over, shaking and very hungry. Please What would have caused that?"

Tags:
    User Avatar
    A 32 years year old female asked:
    2 years ago
    I have Type 1 Diabetes and presently on insulin but last night while sleeping, I started feeling very weak all over, shaking and very hungry. Please What would have caused that?
    Dr. Femi O answered:
    2 years ago
    hello,sorry about this.that was likely hypoglycemia. A complication of insulin therapy.you should have been counselled properly before commencement of such a drug.Am sure you were but probably you didn't follow the instructions.you are to eat before the injection.you are to make glucose handy,And whenever you have those symptoms, you take the glucose.how do you feel now?
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Thanks for the response, I ate biscuits and sweetened yogurt and my strength came back, although I ate a little portion of rice before I took the insulin last night and I couldn't continue with the insulin this morning cos I was a bit worried. I would have checked my blood sugar this morning but I remembered my strips are exhausted, what do I do to avoid such occurrence pls?
    Dr. Femi O answered:
    2 years ago
    its okay.I understand what happened now.make glucose powder handy,check your blood sugar before each insulin injection(replace your strips as soon as its down),do not use the injection if it falls below the value specified by your doctor (most times 7mmol/L or 126mg/DL) .Ensure you eat before use.follow the diet regimen(less starch,less fat more protein)do not eat large meals,but eat meals as big as ur fist with plenty of vegetables.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    My husband has these rashes for over 2years now and taken drugs and used cream for it but they keep multiplying especially when he's stressed. Recently the rashes started itching him and he feels very uncomfortable with it...what should we do?
    Dr. Femi O answered:
    2 years ago
    hellosorry about this.But since its been two years,you have to see a dermatologist so that any underlying illness will be ruled out.do that as soon as you can.we can get you a specialist at your convenience.send a mail to findadoctor@kangpe.com
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Good evening, I am noticing an unpleasant smell whenever I urinate since in the morning till this evening. It smells like urine that had stayed for more than a day....what do you think is the problem?
    Dr. Femi O answered:
    2 years ago
    good evening ma,hope your day was fine?well,a change in the smell of urine is usually not a cause for concern.often times,it could be due to a drug you used recently or still using.As long as you have no fever,pain while urinating,lower abdominal pain,you are fine.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Thank you for your response, I recently took flagyl though. I was wondering if flagyl could be the cause and if it persists, what do you advice I do?
    Dr. Femi O answered:
    2 years ago
    that could just be the cause.but if it persist 3days after stopping flagyl,you can do a urinalysis and lets see the result here.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Good day.... I still noticed the awful smell while urinating and I felt a sharp pain while urinating, the type you feel when your bladder is about to burst and then I noticed the blood in the urine. Do you still think it's the flagyl?
    Dr. Femi O answered:
    2 years ago
    we can now correctly say its urinary tract infection considering the pain and blood.you have to do urinalysis amd urine mcs test as i earlier suggested.After sample collection,a doctor will place you on antibiotics.then you retrieve the mcs result later for review.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Based on my complaints, I have gone for test and this is an attached results. Although I have started taking Ofloxacin, I am beginning to have a burning feeling and itching in my vagina, is it a reaction from the drug?
    Dr. Femi O answered:
    2 years ago
    welcome back to kangpe.i couldnt see the attachment.All you have there is the former picture of the rash.You can try to resend.The burning sensation is still part of the symptoms of UTI.Ofloxacin is good.what dose are you taking?
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Based on my complaints, I have gone for test and this is an attached results. Although I have started taking Ofloxacin, I am beginning to have a burning feeling and itching in my vagina, is it a reaction from the drug?
    Dr. Femi O answered:
    2 years ago
    still,you havent attached the result for me to see.kindly resend.what dose of ofloxacin are you taking?
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    2 years ago
    Based on my complaints, I have gone for test and this is an attached results. Although I have started taking Ofloxacin, I am beginning to have a burning feeling and itching in my vagina, is it a reaction from the drug?
    Dr. Femi O answered:
    2 years ago
    i have seen the result,its in keeping with urinary tract infection.use the ofloxacin as 200mg twice a day for 7days,add tab vitamin C two tabs thrice a day for 7days.get mycoten cream,apply to the itchy/burning area morning and night after baths.you will be fine.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    a year ago
    My husband went for a test and he's having Typhoid, and I have been taking flagyl cos I'm expressing this fishy smell from my vagina. My question: how long do I take the flagyl and can oral sex also cause typhoid?
    Dr. Femi O answered:
    a year ago
    hello,typhoid is a water borne disease.work more on your food and water hygiene.Flagyl alone isnt enough to treat the condition that causes fishy smell vaginal discharge.you will need more antibiotics.Are you pregnant?
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    a year ago
    No, I'm not pregnant what other antibiotics should I take for it? Also, so that means the fishy vaginal discharge is not part of the cause of typhoid?
    Dr. Femi O answered:
    a year ago
    no its not part of the cause of the typhoid.typhoid is caused by salmonella,the fishy smell is caused by another group of organisms.go for high vaginal swab for mcs test.use flagyl for ten days.Add ciprofloxacin for 1wk to your antibiotics and also doxycycline and use for ten days.
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    a year ago
    Do I take these drugs all at once or I take flagyl first, when I'm done, I start with ciprofloxacin and then the last drug? Secondly, as a diabetic does infection or malaria affect my blood sugar as in making it to keep going high?
    Dr. Femi O answered:
    a year ago
    yes those drugs are to be taken at once.yes stress can increase your glucose level transiently.An illness is a stress as well.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app